# SDR TRAX200800251

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 15,759 hours, 12,767 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L REV UNLOCK MSG IN FLT. EMERGENCY STOW INDICATION ONLY NO FLT TO INDICATE REV ACTUALLY OPEN.  EN ROUTE TO ATL A/C DIVERTED TO CVG DUE TO MTC - EMERGENCY TRUCKS ON STANDBY AS A PRECAUTION.  THIS SDR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  THRUST REVERSER SYSTEMS.  REMOVED AND REPLACED THROTTLE LOCKOUT SWITCH IAW AMM 78-37-01, FOUND CONTACT BRACKET FOR LOCKOUT SWITCH AND STOW SWITCH LOOSE, RESECURED . OPS CHECK GOOD.
